MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the console device displayed error 58 and error 270 and stopped working.The procedure was canceled.There was no reported permanent impairment or injury to the patient.This event is being reported for a cancelled procedure with the patient under sedation or sedation status unknown.
 
Event or Problem Description
It was reported that, during a procedure, the console device displayed error 58 and error 270 and stopped working.The procedure was canceled.It was later reported that it turned out to be a user error, the key was not turned on properly and the event had resolved.No patient complications were reported.This event is being reported for a cancelled procedure with the patient under sedation or sedation status unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the available information, the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.However, troubleshooting was performed over the phone, and it was determined that the key was not turned on properly.The cause that contributed to the reported error messages and stopped working was due to the key not turned on properly.Once the key was turned to the on position the console was working as intended.The reported error messages and console shutting down cannot be confirmed.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16415052
Report Number2124215-2023-07874
Device Sequence Number3290076
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public07290109145150
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2023
Supplement Date Received by Manufacturer03/02/2023
05/12/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/22/2023
05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown